Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   NOVEMBER 2007 , Volume 6 , Number 2; Page(s) 173 To 177.
 
Paper: 

A SHARP INEQUALITY FOR MEDIANS OF L-STATISTICS IN A NONPARAMETRIC STATISTICAL MODEL

 
 
Author(s):  ZIELINSKI R.*
 
* INSTITUTE OF MATHEMATICS, POLISH ACADEMY OF SCIENCE, WARSZAWA, POLAND
 
Abstract: 

Sharp bounds for medians of L-statistics in the nonparametric statistical model with all continuous and strictly increasing distribution functions are given. As a corollary we conclude that L-statistics are very poor nonparametric quantile estimators.

 
Keyword(s): HARRELL-DAVIS ESTIMATOR, KAIGH-CHENG ESTIMATOR, LSTATISTICS, QUANTILES, QUANTILE ESTIMATORS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ZIELINSKI, R. (2007). A SHARP INEQUALITY FOR MEDIANS OF L-STATISTICS IN A NONPARAMETRIC STATISTICAL MODEL. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), 6(2), 173-177. https://www.sid.ir/en/journal/ViewPaper.aspx?id=101567



Vancouver: Copy

ZIELINSKI R.. A SHARP INEQUALITY FOR MEDIANS OF L-STATISTICS IN A NONPARAMETRIC STATISTICAL MODEL. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS). 2007 [cited 2021October24];6(2):173-177. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101567



IEEE: Copy

ZIELINSKI, R., 2007. A SHARP INEQUALITY FOR MEDIANS OF L-STATISTICS IN A NONPARAMETRIC STATISTICAL MODEL. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), [online] 6(2), pp.173-177. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101567.



 
  pdf-File
Persian Abstract Yearly Visit 49
 
 
Latest on Blog
Enter SID Blog